# SDR USAA20110218BB009

- Difficulty date: February 16, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Condition: Cracked
- Location: Cockpit
- Part time: 18,870 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: A
- Precautionary procedure: H, A

## Discrepancy

PHL  FLT 722  EN ROUTE PHL TO DUB.  THE RIGHT WINDOW (F/O) HEAT WAS INOPERATIVE WITH THE SWITCH ON, AND NO INOP ILLUMINATED ON THE SWITCH.  ABOUT HALF WAY BETWEEN THE LAST TWO CONNECTORS ON THE LEFT SIDE OF THE WINDOW, A SMALL ARCING COULD BE SEEN.  THE RIGHT WINDOW DEVELOPED CRACKS AS A RESULT OF THE ARCING.  THE FLIGHT COULD NOT CONTINUE INTO ICING CONDITIONS THAT WERE EXPECTED EN ROUTE TO DUB, SO THE FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RIGHT WINDOW HEAT CONTROLLER (AS A PRECAUTION), AND THE FIRST OFFICER'S WINDSHIELD.
